# SDR USAA2014080600009

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 46,332 hours, 16,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L & 2R SLIDE ARMING LEVERS ARE LOOSE.  SECURED DOOR 2L & 2R SLIDE ARMING LEVERS.
